Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 126, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 5, 2017, 9:14 PM EDT for 4 counties in North Carolina. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2017, 9:14 PM EDT (01:14 UTC)
- Expired
- Jul 5, 2017, 10:15 PM EDT
- In force
- 61 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Durham County, NC, Granville County, NC, Person County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 73 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 787 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
618
WUUS52 KRAH 060114
SVRRAH
NCC063-077-145-183-060215-
/O.NEW.KRAH.SV.W.0126.170706T0114Z-170706T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
914 PM EDT WED JUL 5 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Person County in central North Carolina...
Granville County in central North Carolina...
Northwestern Wake County in central North Carolina...
Durham County in central North Carolina...
* Until 1015 PM EDT
* At 913 PM EDT, severe thunderstorms were located along a line
extending from near Leasburg to 6 miles west of Rougemont to near
Hillsborough, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Raleigh, Durham, Chapel Hill, Oxford, Roxboro, Creedmoor, Butner,
Rougemont, Concord and Stem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Raleigh.
Damaging winds and continuous cloud to ground lightning is occurring
with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3651 7850 3646 7851 3618 7850 3588 7862
3586 7902 3624 7895 3624 7914 3654 7914
3654 7846
TIME...MOT...LOC 0113Z 267DEG 22KT 3636 7909 3624 7905 3601 7918
HAIL...<.75IN
WIND...60MPH
$$
774 follow-up statements
173
WWUS52 KRAH 060142
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
942 PM EDT WED JUL 5 2017
NCC063-077-145-183-060215-
/O.CON.KRAH.SV.W.0126.000000T0000Z-170706T0215Z/
Person NC-Granville NC-Wake NC-Durham NC-
942 PM EDT WED JUL 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR PERSON...GRANVILLE...NORTHWESTERN WAKE AND DURHAM COUNTIES...
At 941 PM EDT, severe thunderstorms were located along a line
extending from near Roxboro to near Rougemont to near Chapel Hill,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Raleigh, Durham, Chapel Hill, Oxford, Roxboro, Creedmoor, Butner,
Rougemont, Concord and Stem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
Cloud to ground lightning is occurring with these storms. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
&&
LAT...LON 3651 7850 3646 7851 3618 7850 3588 7862
3586 7902 3624 7895 3624 7914 3654 7914
3654 7846
TIME...MOT...LOC 0141Z 270DEG 24KT 3647 7899 3624 7884 3599 7904
HAIL...<.75IN
WIND...60MPH
$$
77387
WWUS52 KRAH 060157
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
957 PM EDT WED JUL 5 2017
NCC063-077-145-183-060215-
/O.CON.KRAH.SV.W.0126.000000T0000Z-170706T0215Z/
Person NC-Granville NC-Wake NC-Durham NC-
957 PM EDT WED JUL 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR PERSON...GRANVILLE...NORTHWESTERN WAKE AND DURHAM COUNTIES...
At 956 PM EDT, severe thunderstorms were located along a line
extending from near Alton to 7 miles northeast of Butner to near
Durham, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Raleigh, Durham, Chapel Hill, Oxford, Roxboro, Creedmoor, Butner,
Rougemont, Concord and Stem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Heavy rainfall is occurring with these storms, and may lead to minor
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3651 7850 3646 7851 3618 7850 3588 7862
3586 7902 3624 7895 3624 7914 3654 7914
3654 7846
TIME...MOT...LOC 0156Z 272DEG 25KT 3652 7893 3622 7871 3595 7891
HAIL...<.75IN
WIND...60MPH
$$
77899
WWUS52 KRAH 060205
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1005 PM EDT WED JUL 5 2017
NCC063-077-145-183-060215-
/O.CON.KRAH.SV.W.0126.000000T0000Z-170706T0215Z/
Person NC-Granville NC-Wake NC-Durham NC-
1005 PM EDT WED JUL 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR EASTERN PERSON...GRANVILLE...NORTH CENTRAL WAKE AND DURHAM
COUNTIES...
At 1003 PM EDT, severe thunderstorms were located along a line
extending from near Virgilina to 7 miles north of Creedmoor to near
Durham, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Durham, Oxford, Creedmoor, Butner, Stem, Stovall, and Lake Michie
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Heavy rainfall is occurring with these storms, and may lead to minor
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3651 7850 3646 7851 3618 7850 3588 7862
3589 7895 3625 7888 3635 7894 3654 7904
3654 7846
TIME...MOT...LOC 0203Z 267DEG 22KT 3652 7888 3622 7866 3595 7886
HAIL...<.75IN
WIND...60MPH
$$
77794
WWUS52 KRAH 060215
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1015 PM EDT WED JUL 5 2017
NCC063-077-145-183-060225-
/O.EXP.KRAH.SV.W.0126.000000T0000Z-170706T0215Z/
Person NC-Granville NC-Wake NC-Durham NC-
1015 PM EDT WED JUL 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERSON...GRANVILLE...
NORTH CENTRAL WAKE AND DURHAM COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
LAT...LON 3651 7850 3646 7851 3618 7850 3588 7862
3589 7895 3625 7888 3635 7894 3654 7904
3654 7846
TIME...MOT...LOC 0215Z 267DEG 22KT 3652 7879 3622 7857 3595 7877
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:00 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 5, 7:00 PM EDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 700 PM EDT Wed Jul 5 2017 .SYNOPSIS... A weak, nearly stationary front will remain over the region tonight. This front will lift back north as a warm front into VA on Thursday. A cold front will approach from the NW late Friday and Friday night. && .NEAR TERM /THROUGH TONIGHT/... As of 635 PM EDT Wednesday... Several areas of strong to isolated severe storms this evening. The first area of concern is over the NE zones where a westward moving outflow boundary will continue to focus showers/storms over the NE Piedmont. A weak surface low pressure near Louisburg may focus the stronger development around that region through mid- evening. Then, another area of concern was over the SW Piedmont where some active Severe Thunderstorm Warnings continue from near CLT into the Albemarle and Wadesboro areas. This area has the highest probability of organized storms where strong instability exists out ahead of the rain cooled air to the west. We will keep the higher POP in this region eastward into the Southern Pines and Asheboro areas. A line of convection was pushing east across the Appalachians early this evening providing the third area of concern - our western Piedmont. Several outflows from these storms and from the storms to the south could ignite additional storms over the Triad region through the evening. Otherwise, a very warm and humid evening. Convection should wane toward midnight. Lows generally 70-75. && .SHORT TERM /Thursday and Thursday Night/... As of 135 PM EDT Wednesday... An upper level low over the central MS river valley will deamplify and track slowly east into western TN/KY during the day Thu and the western slopes of the Appalachians by 12Z Fri. The MSLP gradient will begin to tighten over the Carolinas as the aforementioned wave approaches the mountains from the west, with unidirectional WSW/SW flow throughout the column. With small amplitude waves in SW flow aloft expected to remain well N/NW of central NC and very little in the way of low-level convergence, expect dry conditions to prevail over the majority of central NC. Isolated convection cannot be ruled out invof the seabreeze in the far SE Coastal Plain Thu afternoon, nor can it be ruled out in the W/NW Piedmont where isolated mountain convection may drift downstream via 20-30 knot mid-level flow. With such weak forcing, convection will be diurnal in nature and should quickly wane after sunset. Expect highs 90 to 95 with lows Thu night several degrees warmer than previous nights, in the mid 70s, due to a strengthening MSLP gradient and persistent southwesterly breeze. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As of 200 PM Wednesday... The general upper air pattern for this part of the forecast will be characterized by high pressure over the four corners region of the U.S. with a trough over the east coast. A series of disturbances will pass over the region during this time, resulting in some unsettled weather. The usual diurnal timing of convection, best chances in the afternoon and evening with a lull overnight, will prevail. A shortwave will move over Central NC on Friday, with best chances for convection will be ahead of the surface boundary associated with the upper wave as it progresses through the area from the northwest. More of the same can be expected on Saturday and Saturday night ahead of an approaching cold front, though the poor diurnal timing may limit the chances of convection. High in the upper 80s to mid 90s Friday and Saturday, lows in the low to mid 70s Friday nights. The aforementioned cold front will surge southward into Central NC Sunday. Latest medium range models bring the front all the way through Central NC, which would keep the majority of the region dry, however if it does stall over the area Sunday night into Monday, convection would be possible in the southeast. As for temperatures, Lows decrease a bit for Saturday and Sunday nights, mid 60s to low 70s, upper 60s to low 70s Monday and Tuesday nights. Expect highs Sunday through Tuesday in the mid to upper 80s, upper 80s to around 90 degrees on Wednesday. Chances for precipitation will increase again for the middle of the week, but there is too much uncertainty to get into specifics at this time. && .AVIATION /00Z Thursday through Monday/... As of 700 PM EDT Wednesday... Through 18Z Thursday: Generally VFR conditions are expected this evening and overnight. Isolated thunderstorms will produce MVFR CIGS and VSBYS for a brief 20-30 minute period this evening. Similar conditions are expected Thursday, with some morning IFR stratus expected between 09z-12z. Looking Ahead: VFR conditions will prevail through 12Z Fri. Scattered diurnal convection and early morning low ceilings will remain possible through Monday. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...Vincent/Franklin LONG TERM...KC AVIATION...Badgett
Hazardous weather outlook, Jul 5, 5:48 AM EDT, 15 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 548 AM EDT Wed Jul 5 2017 NCZ021>025-038>043-073>078-083>086-088-089-061000- Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 548 AM EDT Wed Jul 5 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Scattered showers and thunderstorms may produce locally heavy rainfall this afternoon and evening. Isolated flash flooding will be possible, primarily north of Highway 64 in urban areas and other flood prone locations. Additionally, a few storms could become severe, with a primary threat of damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated severe thunderstorms and locally heavy rainfall will be possible Friday afternoon and evening as an upper level disturbance and attendant low pressure system track east across the Mid-Atlantic. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-026>028-061000- Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe- 548 AM EDT Wed Jul 5 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Numerous showers and thunderstorms are expected to develop this afternoon as an upper level disturbance and associated low pressure system track east in vicinity of the Virginia border. A few storms could become severe, with a primary threat of damaging winds. A brief, isolated tornado cannot be entirely ruled out. Locally heavy rainfall and isolated flash flooding will also be possible, primarily in urban areas and other flood prone locations. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated severe thunderstorms and locally heavy rainfall will be possible Friday afternoon and evening as an upper level disturbance and attendant low pressure system track east across the Mid-Atlantic. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Vincent
In the hours before
Special weather statement, Jul 5, 7:57 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
757 PM EDT WED JUL 5 2017
NCZ011-028-060030-
Edgecombe NC-Halifax NC-
757 PM EDT WED JUL 5 2017
...an area of showers and strong thunderstorms will affect portions
of Edgecombe and south central Halifax Counties Until 830 PM EDT...
At 756 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Tarboro, moving east at 15 mph.
Wind gusts up to 45 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Rocky Mount, Tarboro, Princeville, Pinetops, Macclesfield, Hobgood,
Conetoe, Speed, Leggett and Kingsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3600 7741 3590 7734 3582 7735 3583 7739
3582 7741 3581 7742 3580 7747 3576 7752
3568 7766 3576 7773 3583 7775 3586 7782
3601 7777 3605 7775 3607 7733
TIME...MOT...LOC 2356Z 269DEG 14KT 3595 7752
77Special weather statement, Jul 5, 8:05 PM EDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Raleigh NC 805 PM EDT WED JUL 5 2017 NCZ042-078-060045- Johnston NC-Wayne NC- 805 PM EDT WED JUL 5 2017 ...a strong thunderstorm will affect portions of southeastern Johnston and northwestern Wayne Counties Until 845 PM EDT... At 804 PM EDT, Doppler radar was tracking a strong thunderstorm 7 miles southwest of Smithfield, moving east at 15 mph. Wind gusts up to 45 mph will be possible with this storm. Heavy rain and deadly cloud to ground lightning will also be possible with this storm. Locations impacted include... Smithfield, Selma, Four Oaks, Pine Level and Princeton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 45 mph are capable of knocking down tree limbs and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3529 7810 3536 7849 3547 7850 3557 7809 TIME...MOT...LOC 0004Z 269DEG 13KT 3543 7842 77
Local storm report, Jul 5, 8:28 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
828 PM EDT WED JUL 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 4 NNW ROCKINGHAM 34.99N 79.78W
07/05/2017 RICHMOND NC 911 CALL CENTER
A COUPLE OF TREES DOWN AT US 220 AND
CRESTVIEW DR.
&&
MWSSpecial weather statement, Jul 5, 8:28 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
828 PM EDT WED JUL 5 2017
NCZ023-024-060130-
Alamance NC-Orange NC-
828 PM EDT WED JUL 5 2017
...a line of strong thunderstorms will affect portions of northern
Alamance and Orange Counties Until 930 PM EDT...
At 827 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Camp Springs to
Burlington. Movement was east at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and deadly cloud to ground lightning will also be
possible with these storms.
Locations impacted include...
Burlington, Graham, Hillsborough, Mebane, Elon College, Gibsonville,
Haw River, Swepsonville, Alamance and Carr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3624 7915 3624 7895 3602 7899 3602 7948
3614 7954 3625 7953
TIME...MOT...LOC 0027Z 261DEG 16KT 3632 7955 3610 7944
77Local storm report, Jul 5, 8:38 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
838 PM EDT WED JUL 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 5 SW ELLERBE 35.02N 79.82W
07/05/2017 RICHMOND NC 911 CALL CENTER
A COUPLE OF TREES DOWN.
&&
MWSLocal storm report, Jul 5, 9:13 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
913 PM EDT WED JUL 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND DMG 4 SSW UNION RIDGE 36.17N 79.41W
07/05/2017 ALAMANCE NC 911 CALL CENTER
TREE REPORTED DOWN AT 3547 UNION RIDGE RD AT
839 PM. TIME OF OCCURRENCE ESTIMATED BY
RADAR.
&&
MWSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:05 PM EDT | Special Weather Statement | RAH | Johnston | 40 min |
| Jul 5, 8:28 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 62 min |
| Jul 5, 8:48 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Durham, Orange, Person | 42 min |
| Jul 5, 9:27 PM EDT | Severe Thunderstorm Warning | RAH | Orange | 28 min |
| Jul 5, 9:30 PM EDT | Special Weather Statement | RAH | Wayne | 45 min |
| Jul 5, 10:19 PM EDT | Special Weather Statement | RAH | Franklin, Granville, Vance, Warren | 56 min |
| Jul 6, 3:36 PM EDT | Special Weather Statement | RAH | Forsyth, Guilford | 54 min |
| Jul 6, 5:52 PM EDT | Special Weather Statement | RAH | Montgomery, Richmond, Stanly | 53 min |
| Jul 6, 6:26 PM EDT | Special Weather Statement | RAH | Warren | 64 min |
| Jul 6, 6:33 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Stanly | 42 min |
| Jul 6, 6:42 PM EDT | Severe Thunderstorm Warning | RAH | Vance, Warren | 17 min |
| Jul 6, 7:14 PM EDT | Special Weather Statement | RAH | Moore | 61 min |
| Jul 6, 7:50 PM EDT | Special Weather Statement | RAH | Harnett | 55 min |
| Jul 6, 7:55 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Moore | 50 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.